Did your doctor say to. It would be up to you doctor who is prescribing the meds
I checked on the Interactions Checker, please read more on: https://www.drugs.com/interactions-check.php?drug_list=233-109,190-1645,1115-648, talk to your doc. who prescribed the meds, hope this helps?
I take Wellbutrin (similar to prozac), Abilify and Vyvanse (similar to Adderall) along with other meds too... so if you're wondering about similar situations, it's been done before.
Your doctor knows what they're doing... just make sure if you have any side effects you tell them right away so they know exactly how you're reacting to the new meds...
May i ask what you're currently taking and what you're newly adding?
Taking Adderall with SSRI's are dependent on each individual. I took Zoloft with Adderall and had a bad reaction(confusion, restlessness and agitated)and was immediately taken off Zoloft. Your best bet is to question your doc on this and see if the risk outweighs any benefit. I, for one, really did not need to continue on an anti-depressant, but if you do then go slowly and keep track of how you feel and open up a serious dialogue with your doc. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2012 • 2 answers
Updated 19 Jun 2013 • 1 answer
Updated 12 May 2018 • 6 answers
Updated 27 Mar 2017 • 1 answer
Updated 3 Aug 2017 • 1 answer